List of publications

2017

  • Bizzarri, M.; Lávička, M.; Šír, Z. and Vršek, J. Hermite interpolation by piecewise polynomial surfaces with polynomial area element. In Computer Aided Geometric Design, 51: 30-47, 2017.
    [ doi ] 

2016

  • Lávička, M.; Šír, Z. and Vršek, J. Smooth surface interpolation using patches with rational offsets. In Computer Aided Geometric Design, 48: 75-85, 2016.
    [ doi ] 
  • Šír, Z. Křivky v teorii a aplikacích. In South Bohemia Mathematical Letters, 24: 49-56, 2016.
  • Blažková, E. and Šír, Z. Approximating Support Function at Inflection Points for CNC Manufacturing. In Proceedings of the 16th International Conference on Computational and Mathematical Methods in Science and Engineering, pages 219-228, 2016.
    [ pdf ] 
  • Šír, Z. Křivky v diferenciální geometrii a geometrickém modelování. In Proceedings of the Slovak-Czech conference on geometry and computer graphics, pages 17-25, Ostravská univerzita, 2016.
    [ pdf ] 

2015

  • Blažková, E. and Šír, Z. Local Properties of Algebraic Curves Using Rational Puiseux Series. In Proceedings of the Slovak-Czech conference on geometry and computer graphics, pages 73-84, STU Bratislava, 2015.
    [ pdf ] 
  • Šír, Z. and Jüttler, B. On de Casteljau-type algorithms for rational Bézier curves. In Journal of Computational and Applied Mathematics, 288: 244-250, 2015.
    [ doi ] 

2014

  • Blažková, E. and Šír, Z. Identifying and approximating monotonous segments of algebraic curves using support function representation. In Computer Aided Geometric Design, 31 (7–8): 358-372, 2014.
    [ doi ] 
  • Bastl, B.; Bizzarri, M.; Kovač, B.; Krajnc, M.; Lávička, M.; Michálková, K.; Počkaj, K.; Šír, Z. and Žagar, E. $C^2$ Hermite interpolation by Pythagorean-hodograph quintic triarcs. In Computer Aided Geometric Design, 31 (7–8): 412-426, 2014.
    [ doi ] 
  • Bastl, B.; Jüttler, B.; Lávička, M.; Schulz, T. and Šír, Z. On the Parameterization of Rational Ringed Surfaces and Rational Canal Surfaces. In Mathematics in Computer Science, 8: 299-319, 2014.
    [ doi ] 
  • Blažková, E. and Šír, Z. Exploiting the Implicit Support Function for a Topologically Accurate Approximation of Algebraic Curves. In Lecture Notes in Computer Science, pages 49-67, Springer, LNCS 6920, 2014.
    [ doi ] 
  • Bastl, B.; Bizzarri, M.; Krajnc, M.; Lávička, M.; Slabá, K.; Šír, Z.; Vitrih, V. and Žagar, E. $C^1$ Hermite interpolation with spatial Pythagorean-hodograph cubic biarcs. In Journal of Computational and Applied Mathematics, 257: 65-78, 2014.
    [ doi ] 

2013

  • Čech-Dobiášová, K. and Šír, Z. Isogeometrická analýza nad optimalizovanými křivočarými triangulacemi. In Sborník příspěvků 33. konference o geometrii a grafice, pages 57-63, Ostrava-Poruba, 2013.
    [ pdf ] 

2012

  • Bastl, B.; Jüttler, B.; Lávička, M. and Šír, Z. Curves and surfaces with rational chord length parameterization. In Computer Aided Geometric Design, 29 (5): 231-241, 2012.
    [ doi ] 
  • Bastl, B.; Lávička, M. and Šír, Z. G 2 Hermite interpolation with curves represented by multi-valued trigonometric support functions. In Lecture Notes in Computer Science, 6920 LNCS: 142-156, 2012.
    [ doi ] 
  • Čech-Dobiášová, K. and Šír, Z. Triangulace pomocí kruhových oblouků a metoda konečných prvků. In Sborník příspěvků 32. konference o geometrii a grafice, pages 63-68, Plzeň, 2012.
    [ pdf ] 

2011

  • Aichholzer, O.; Aurenhammer, F.; Hackl, T.; Jüttler, B.; Rabl, M. and Šír, Z. Computational and structural advantages of circular boundary representation. In International Journal of Computational Geometry and Applications, 21 (1): 47-69, 2011.
    [ doi ] 
  • Farouki, R.T. and Šír, Z. Rational Pythagorean-hodograph space curves. In Computer Aided Geometric Design, 28 (2): 75-88, 2011.
    [ doi ] 
  • Bastl, B.; Jüttler, B.; Lávička, M.; Schicho, J. and Šír, Z. Spherical quadratic Bézier triangles with chord length parameterization and tripolar coordinates in space. In Computer Aided Geometric Design, 28 (2): 127-134, 2011.
    [ doi ] 
  • Šír, Z.; Hladký, V.; Mašek, R. and Šmíd, A. Řecké matematické texty. OIKOYMENH, 2011.
    [ www ] 
  • Surynková, P. and Šír, Z. Shape fitting and non convex data analysis. In South Bohemia Mathematical Letters, 18: 29-37, 2011.
    [ pdf ] 

2010

  • Kosinka, J. and Šír, Z. C2 Hermite interpolation by Minkowski Pythagorean hodograph curves and medial axis transform approximation. In Computer Aided Geometric Design, 27 (8): 631-643, 2010.
    [ doi ] 
  • Bastl, B.; Jüttler, B.; Lávička, M. and Šír, Z. Surfaces with rational chord length parameterization. In Lecture Notes in Computer Science, 6130 LNCS: 19-28, 2010.
    [ doi ] 
  • Černohorská, E. and Šír, Z. Support function of pythagorean hodograph cubics and G1 hermite interpolation. In Lecture Notes in Computer Science, 6130 LNCS: 29-42, 2010.
    [ doi ] 
  • Šír, Z.; Bastl, B. and Lávička, M. Hermite interpolation by hypocycloids and epicycloids with rational offsets. In Computer Aided Geometric Design, 27 (5): 405-417, 2010.
    [ doi ] 
  • Lávička, M.; Bastl, B. and Šír, Z. Reparameterization of curves and surfaces with respect to their convolution. In Lecture Notes in Computer Science, 5862 LNCS: 285-298, 2010.
    [ doi ] 
  • Šír, Z. and Kosinka, J. Low degree Euclidean and Minkowski Pythagorean hodograph curves. In Lecture Notes in Computer Science, 5862 LNCS: 394-418, 2010.
    [ doi ] 
  • Surynková, P. and Šír, Z. Shape fitting and non convex data analysis. In Sborník příspěvků 30. konference o geometrii a grafice, pages 219-229, Praha, 2010.
    [ pdf ] 

2009

  • Surynková, P.; Voráčová, Š. and Šír., Z. Statistical application of curve evolution. In Sborník příspěvků 29. konference o geometrii a grafice, pages 251-261, Liberec, 2009.
    [ pdf ] 
  • Šír., Z. Hermite Interpolation with Euclidean Pythagorean Hodograph Curves. In Sborník příspěvků 29. konference o geometrii a grafice, pages 25-32, Liberec, 2009.
    [ pdf ] 
  • Lávička, M.; Šír, Z. and Bastl, B. Hermite interpolation with HE-splines. In Sborník příspěvků 29. konference o geometrii a grafice, pages 205-212, Liberec, 2009.
    [ pdf ] 

2008

  • Gravesen, J.; Jüttler, B. and Šír, Z. On rationally supported surfaces. In Computer Aided Geometric Design, 25 (4-5): 320-331, 2008.
    [ doi ] 
  • Šír, Z.; Gravesen, J. and Jüttler, B. Curves and surfaces represented by polynomial support functions. In Theoretical Computer Science, 392 (1-3): 141-157, 2008.
    [ doi ] 
  • Gravesen, J.; Jüettler, B. and Šír, Z. Approximating offsets of surfaces by using the support function representation. In Progress in Industrial Mathematics at ECMI 2006, pages 719-723, Mathematics in Industry 12, 2008.
    [ doi ] 
  • Šír, Z. Užití teorie proporcí u Eukleida, Archiméda a Apollónia. In 29. mezinárodní konference Historie matematiky, pages 167-170, Matfyzpress, Praha, 2008.
    [ pdf ] 
  • Šír, Z. Několik matematických a terminologických poznámek k Eukleidovým Základům. In Eukleides, Základy geometrie, pages 49-61, Plzeň, 2008.
    [ pdf ] 
  • Šír, Z. and Pazourek, K. Zkušenosti s distančním vzděláváním talentovaných žáků I: Wallace-Bolyai-Gerwienova věta. In Setkání učitelů matematiky všech typů a stupňů škol, pages 291-296, Plzeň, 2008.
    [ pdf ] 
  • Pazourek, K. and Šír, Z. Zkušenosti s distančním vzděláváním talentovaných žáků II: Polynomy. In Setkání učitelů matematiky všech typů a stupňů škol, pages 231-235, Plzeň, 2008.
    [ pdf ] 
  • Dobiášová, K. and Šír, Z. Přibližná parametrizace křivek pro robotiku. In Sborník příspěvků 28. konference o geometrii a grafice, Brno, 2008.
    [ pdf ] 
  • Bastl, B.; Lávička, M. and Šír, Z. ISF representation of hypersurfaces and rational convolutions computation. In Sborník příspěvků 28. konference o geometrii a grafice, pages 21-29, Brno, 2008.
    [ pdf ] 

2007

  • Almegaard, H.; Bagger, A.; Gravesen, J.; Jüttler, B. and Šír, Z. Surfaces with piecewise linear support functions over spherical triangulations. In Lecture Notes in Computer Science, 4647 LNCS: 42-63, 2007.
    [ doi ] 
  • Aichholzer, O.; Aurenhammer, F.; Hackl, T.; Jüttler, B.; Oberneder, M. and Šír, Z. Computational and structural advantages of circular boundary representation. In Lecture Notes in Computer Science, 4619 LNCS: 374-385, 2007.
    [ doi ] 
  • Šír, Z.; Gravesen, J. and J"uttler, B. Computing convolutions and Minkowski sums via support functions. In Curve and surface design: Avignon 2006, pages 244-253, Nashboro Press, Brentwood, TN, Mod. Methods Math. , 2007.
    [ pdf ] 
  • Šír, Z.; Wings, E. and Jüttler, B. Rounding spatial G-code tool paths using pythagorean hodograph curves. In Journal of Computing and Information Science in Engineering, 7 (3): 186-191, 2007.
    [ doi ] 
  • Aigner, M.; Šír, Z. and Jüttler, B. Evolution-based least-squares fitting using Pythagorean hodograph spline curves. In Computer Aided Geometric Design, 24 (6): 310-322, 2007.
    [ doi ] 
  • Šír, Z. and Jüttler, B. C2 Hermite interpolation by Pythagorean Hodograph space curves. In Mathematics of Computation, 76 (259): 1373-1391, 2007.
    [ doi ] 

2006

  • Aigner, M.; Šír, Z. and Jüttler, B. Least-squares approximation by pythagorean hodograph spline curves via an evolution process. In Lecture Notes in Computer Science, 4077 LNCS: 45-58, 2006.
    [ doi ] 
  • Šír, Z.; Feichtinger, R. and Jüttler, B. Approximating curves and their offsets using biarcs and Pythagorean hodograph quintics. In CAD Computer Aided Design, 38 (6): 608-618, 2006.
    [ doi ] 

2005

  • Šír, Z. and Jüttler, B. Spatial pythagorean hodograph quintics and the approximation of pipe surfaces. In Lecture Notes in Computer Science, 3604 LNCS: 364-380, 2005.
    [ doi ] 
  • Šír, Z. and Jüttler, B. Euclidean and Minkowski Pythagorean hodograph curves over planar cubics. In Computer Aided Geometric Design, 22 (8): 753-770, 2005.
    [ doi ] 
  • Šír, Z. and Jüttler, B. Constructing acceleration continuous tool paths using Pythagorean Hodograph curves. In Mechanism and Machine Theory, 40 (11): 1258-1272, 2005.
    [ doi ] 
  • Kosinka, J.; Šír, Z. and Jüttler, B. Hermite Interpolation by Pythagorean Hodograph Curves in Euclidean and Minkowski Space. In Proceedings of 30. Süddeutsches Differentialgeometrie-Kolloquium, pages 35-42, Technische Universität Dresden, 2005.
    [ pdf ] 
  • Šír, Z. Approximate parametrisation of confidence sets. In Computational Methods for Algebraic Spline Surfaces, pages 1-10, 2005.
    [ pdf ]  [ doi ] 
  • Šír, Z. and Jüttler, B. Lifting cubics into (Minkowski) space. In Mathematical methods for curves and surfaces: Tromso 2004, pages 315-326, Nashboro Press, Brentwood, TN, Mod. Methods Math. , 2005.
    [ pdf ] 
  • Šír, Z. Hermite interpolation by planar biarcs. In Sborník příspěvků 25. konference o geometrii a grafice, pages 235-328, Brno, 2005.
    [ pdf ] 

2004

  • Šír, Z. Fitting of piecewise polynomial implicit surfaces. In Sborník příspěvků 24. konference o geometrii a grafice, pages 202-206, Ostrava, 2004.
    [ pdf ] 

2003

  • Šír, Z. Řecké spisy o zápalných zrcadlech a teorie kuželoseček. In The number and its symbolics from Antiquity to the Renaissance 2002, pages 21-31, Centrum pro studium demokracie a kultury, Brno, 2003.
    [ pdf ] 
  • Šír, Z. Hermite interpolation by space PH curves. In Sborník příspěvků 23. konference o geometrii a grafice, pages 193-198, Plzeň, 2003.
    [ pdf ] 

2002

  • Šír, Z. Les sections coniques chez Philippe de La Hire. Ph.D. Thesis, Universit'e Pierre at Marie Curie (Paris VI), 2002.
    [ pdf ] 

2001

  • Šír, Z. Properties of operators occurring in the Penrose transform. In Commentat. Math. Univ. Carol., 42 (4): 681-690, 2001.
    [ pdf ]  [ www ] 

1995

  • Šír, Z. The Penrose Transform for Homogeneous Spaces of SL(4,C). Master's Thesis, Charles University, Prague, 1995.
    [ pdf ]